# SDR AALA960688

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Wing Tip
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT WING TIP DAMAGED.  REMOVED DAMAGED PARTS AND REPLACED WITH NEW PER SRM 51-10-1 PG 1-15.  (M)
